# SDR 98ZZZX139

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66514
- Make and model: Beech A36
- Aircraft serial: E1522
- System (JASC): 2810 · Fuel Storage
- Part: Flush Vent
- Part number: 4149200223
- Condition: Blocked
- Location: Rt Fuel Tank
- Part time: 2,600 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A SUDDEN LOSS OF ENGINE POWER RESULTING IN AN OFF-AIRPORT LANDING.  ON SITE EXAMINATION REVEALED NO OBVIOUS DEFECTS.  THE ENGINE WAS RE-STARTED, AND RAN FLAWLESSLY.  THE PILOT TOOK OFF AND RETURNED TO BASE WITHOUT FURTHER INCIDENT.  UPON DETAILED EXAMINATION OF FUEL SYSTEM, THE RT FUEL TANK FLUSH VENT WAS FOUND BLOCKED BY WHAT APPEARED TO BE AN INSECT NEST.  A SIMILAR LOSS OF POWER HAD BEEN EXPERIENCED TWICE BEFORE IN PREVIOUS YEARS WITH THE SAME FINDINGS.
